MathSciNet Relay Station
MathSciNet bibliographic data
MR1863009 14Q05 (11G30 11T71 13C20 94A60)
Galbraith, S. D.; Paulus, S. M.; Smart, N. P. Arithmetic on superelliptic curves. Math. Comp. 71 (2002), no. 237, 393–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement